RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1972, Volume 12, Number 6, Pages 1592–1594 (Mi zvmmf6677)  

This article is cited in 5 scientific papers (total in 5 papers)

Scientific communications

A certain regularizing algorithm for ill-posed problems with an approximately given operator

A. V. Goncharsky, A. S. Leonov, A. G. Yagola

Moscow

Full text: PDF file (326 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1972, 12:6, 286–290

Bibliographic databases:

UDC: 518:517.948
MSC: Primary 47A50; Secondary 35R25
Received: 22.11.1971

Citation: A. V. Goncharsky, A. S. Leonov, A. G. Yagola, “A certain regularizing algorithm for ill-posed problems with an approximately given operator”, Zh. Vychisl. Mat. Mat. Fiz., 12:6 (1972), 1592–1594; U.S.S.R. Comput. Math. Math. Phys., 12:6 (1972), 286–290

Citation in format AMSBIB
\Bibitem{GonLeoYag72}
\by A.~V.~Goncharsky, A.~S.~Leonov, A.~G.~Yagola
\paper A certain regularizing algorithm for ill-posed problems with an approximately given operator
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1972
\vol 12
\issue 6
\pages 1592--1594
\mathnet{http://mi.mathnet.ru/zvmmf6677}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0314268}
\zmath{https://zbmath.org/?q=an:0251.47018}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1972
\vol 12
\issue 6
\pages 286--290
\crossref{https://doi.org/10.1016/0041-5553(72)90157-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6677
  • http://mi.mathnet.ru/eng/zvmmf/v12/i6/p1592

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Tanana, “On optimal algorithms for operator equations of the first kind with a perturbed operator”, Math. USSR-Sb., 33:2 (1977), 281–297  mathnet  crossref  mathscinet  zmath  isi
    2. B. Aliev, “On generalized discrepancy principle and generalized discrepancy method for $L$-pseudosolutions”, U.S.S.R. Comput. Math. Math. Phys., 30:3 (1990), 1–7  mathnet  crossref  mathscinet  zmath
    3. V. K. Gorbunov, “Regularization of extremal problems”, U.S.S.R. Comput. Math. Math. Phys., 31:2 (1991), 42–52  mathnet  mathscinet  zmath  isi
    4. Leonov A. Yagola A., “Special Regularizing Methods for Ill-Posed Problems with Sourcewise Represented Solutions”, Inverse Probl., 14:6 (1998), 1539–1550  crossref  mathscinet  zmath  isi
    5. A. S. Leonov, A. G. Yagola, “Adaptive optimal algorithms for ill-posed problems with sourcewise represented solutions”, Comput. Math. Math. Phys., 41:6 (2001), 807–824  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:268
    Full text:164
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020